RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 4, Pages 809–811 (Mi tvp1578)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The Theorem on the Order of Convergence for Mean-Square Approximations of Solutions of Stochastic Differential Equations

G. N. Mil'stein


Full text: PDF file (248 kB)

English version:
Theory of Probability and its Applications, 1987, 32:4, 738–741

Bibliographic databases:

Received: 21.12.1983
Revised: 27.05.1986

Citation: G. N. Mil'stein, “The Theorem on the Order of Convergence for Mean-Square Approximations of Solutions of Stochastic Differential Equations”, Teor. Veroyatnost. i Primenen., 32:4 (1987), 809–811; Theory Probab. Appl., 32:4 (1987), 738–741

Citation in format AMSBIB
\Bibitem{Mil87}
\by G.~N.~Mil'stein
\paper The Theorem on the Order of Convergence for Mean-Square Approximations of Solutions of Stochastic Differential Equations
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 4
\pages 809--811
\mathnet{http://mi.mathnet.ru/tvp1578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927268}
\zmath{https://zbmath.org/?q=an:0655.60046|0633.60081}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 4
\pages 738--741
\crossref{https://doi.org/10.1137/1132113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q895000023}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1578
  • http://mi.mathnet.ru/eng/tvp/v32/i4/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhang Z., Karniadakis G., “Numerical Methods For Stochastic Partial Differential Equations With White Noise”, Numerical Methods For Stochastic Partial Differential Equations With White Noise, Applied Mathematical Sciences-Series, 196, Springer, 2017, 1–394  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:199
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021